Accessibility navigation


Mentally disordered offenders: a case linkage study of criminal justice and mental health populations in the UK

Keene, J. and Rodriguez, J. (2005) Mentally disordered offenders: a case linkage study of criminal justice and mental health populations in the UK. International Journal of Environmental Analytical Chemistry, 84 (9). pp. 167-191. ISSN 1029-0397

Full text not archived in this repository.

To link to this article DOI: 10.1080/1478994042000325994


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science
ID Code:23517
Publisher:Taylor & Francis

Centaur Editors: Update this record

Page navigation